# SDR O9IAN201806200001

- Difficulty date: June 15, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N548LM
- Make and model: Lear 31
- Aircraft serial: 31050
- Aircraft time: 11,775 hours, 9,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED A STRONG ODOR OF WHAT SMELLED LIKE.  NO VISIBLE SMOKE WAS NOTED.  ODOR WENT AWAY RIGHT AFTER IT WAS DETECTED DURING CRUISE.  DURING DECENT, THE ODOR WAS NOTED AGAIN WITH NO VISIBLE SMOKE, BUT WENT AWAY RIGHT AWAY AS WELL.  AFTER LANDING, MAINTENANCE RAN THRU CHECKS TO DETERMINE THE POSSIBLE CAUSE OF THE ODOR.  A THOROUGH RUN OF ALL ELECTRICAL SYSTEMS BOTH AC AND DC PRODUCE NO ODORS OR SMOKE.  ALL SYSTEMS OPERATED NORMALLY.  UNABLE TO DUPLICATE.  AIRCRAFT WAS SIGNED OFF AND NO FURTHER ISSUES.
